# SDR ASAA2016032016029

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 22,856 hours, 6,848 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: Lt Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT LIGHT ON LT SIDE WINDOW.  QRH PROCEDURE RUN, OPS NORMAL FOR REMAINDER OF FLIGHT.  ACFT GROUNDED.  REF FIM 30-41, TASK 801, PERFORMED WHCU BITE, FINDING WINDOW HEAT SENSOR FAULT.  FAULT CLEARS, BITE TEST NOW PASSES.
